Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)


Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Archive

Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 7(May, 2019) No 1

Study of the Band Gap Changes in Flat Acenes

Maryam Mazdarani, Ali Asghar Khakpoor, Bahare Agahi Keshe

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 7

DOI: 10.13189/ujcmj.2019.070101

On HPM Approximations for the Cumulative Normal Distribution Function

V. K. Shchigolev

[Abstract] [Full Text] [Full Article - PDF] pp. 8 - 13

DOI: 10.13189/ujcmj.2019.070102

Mathematical Modeling of the Flight of the Starlings. A Particular Case of an Attractor Repeller Pairs

Araceli Giménez Lorente

[Abstract] [Full Text] [Full Article - PDF] pp. 14 - 20

DOI: 10.13189/ujcmj.2019.070103